# SDR CA030320005

- Difficulty date: February 1, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Cvac 340CVAC
- Aircraft time: 26,702 hours
- Engine: Allsn 501D13
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Longeron
- Condition: Corroded
- Location: Cargo Door
- Part time: 26,750 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A SMALL CRACK INBOARD AND ADJACENT TO THE FORWARD SERVICE DOOR HOOK, YOKE. CRACK IS APPROXIMATELY 1.5 INCHES LONG & DIFFICULT TO SEE WITHOUT A 10 POWER MAGNIFYING GLASS. THE CRACK OCCURRED ON THE OUTBOARD APEX OF A TROUGH CREATED AT THE INBOARD SIDE OF THE YOLK MOUNT FLANGE AND APPEARS TO BE IN AN AREA OF STRETCHED METAL. THE TROUGH, IT APPEARS, WAS CREATED BY EITHER BANGING THE DOOR HOOK AGAINST THE YOLK OR IMPACT DAMAGE FROM SOME OTHER SOURCE IN THE SAME INBOARD DIRECTION. THE LONGERON WAS DENTED DOWNWARD AT THIS POINT REFERRED TO ABOVE.
